MathSciNet Relay Station
MathSciNet bibliographic data
MR882069 (88j:35046) 35J15 (35J20)
Garofalo, Nicola; Lin, Fang-Hua Unique continuation for elliptic operators: a geometric-variational approach. Comm. Pure Appl. Math. 40 (1987), no. 3, 347–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement